# SDR R61A20110119

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 11,189 hours, 8,762 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binds
- Location: L2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-2 DOOR WAS DIFFICULT TO DISARM.  MAINTENANCE PERFORMED OPS CHECK OF L-2 DOOR PER EMB AMM, OPS CHECK GOOD.
